# SDR FDEA201108103180

- Difficulty date: August 10, 2011
- Submitted: August 10, 2011
- Operation: Air carrier
- Aircraft: N950FD
- Make and model: Boeing 757236
- Aircraft serial: 25806
- Aircraft time: 33,007 hours, 23,050 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Fairing
- Part number: 313N5042
- Condition: Gouged
- Location: Nr 1 Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 NAC STRUT AFT FAIRING STRUCTURE LOWER EXTERNAL SKIN INBD SIDE FOUND WITH   PUNCTURE HOLE AT PP STA 260.0.  PUNCTURED SKIN REPAIRED IAW EA F-5480-150719.  REPAIR IS CLASSIFIED AS MAJOR.
